City Research Online

An algebraic approach to the scattering equations

Huang, R., Rao, J., Feng, B. & He, Y. (2015). An algebraic approach to the scattering equations. Journal of High Energy Physics, 2015(12), pp. 1-33. doi: 10.1007/jhep12(2015)056


We employ the so-called companion matrix method from computational algebraic geometry, tailored for zero-dimensional ideals, to study the scattering equations. The method renders the CHY-integrand of scattering amplitudes computable using simple linear algebra and is amenable to an algorithmic approach. Certain identities in the amplitudes as well as rationality of the final integrand become immediate in this formalism.

Publication Type: Article
Additional Information: © The Authors 2015.
Publisher Keywords: Scattering Amplitudes, Differential and Algebraic Geometry, Gauge Symmetry
Subjects: Q Science > QA Mathematics
Departments: School of Science & Technology > Mathematics
SWORD Depositor:
[thumbnail of art%3A10.1007%2FJHEP12%282015%29056.pdf]
Text - Published Version
Available under License Creative Commons Attribution.

Download (640kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login